# SDR 2003F00041

- Difficulty date: September 5, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 2120 · Air Distribution System
- Part: Sleeve
- Part number: 7136821
- Condition: Torn
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT, HOT LIGHT CAME ON JUST AFTER TAKEOFF.  FOUND TORN SLEEVE ON DUCT.  REMOVED AND REPLACED DUCT SLEEVE IAW MD80 MM CHAPTER 20-10-11. OPS AND LEAK CHECK GOOD IAW MD 80 MM CHAPTER 21-20-00.  (M)
